Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 202, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 30, 2010, 5:12 PM CDT for 5 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2010, 5:12 PM CDT (22:12 UTC)
- Expired
- Jul 30, 2010, 6:00 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1343 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
690
WUUS53 KLSX 302212
SVRLSX
MOC019-027-051-135-151-302300-
/O.NEW.KLSX.SV.W.0202.100730T2212Z-100730T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT FRI JUL 30 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI...
CALLAWAY COUNTY IN CENTRAL MISSOURI...
COLE COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL MONITEAU COUNTY IN CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF MURRY TO 5 MILES NORTHEAST OF ASHLAND TO
CENTERTOWN...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
FULTON...HOLTS SUMMIT...JEFFERSON CITY...LINN...ST. MARTINS...NEW
BLOOMFIELD...LAKE MYKEE...WARDSVILLE...TAOS...CHAMOIS...
WESTPHALIA...RICH FOUNTAIN...ELSTON...GUTHRIE...CARRINGTON...
KINGDOM CITY...WAINWRIGHT...TEBBETTS...OSAGE CITY AND MOKANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3867 9250 3887 9226 3907 9210 3907 9204
3883 9165 3858 9165 3848 9167 3831 9204
TIME...MOT...LOC 2212Z 310DEG 34KT 3896 9208 3881 9217
3865 9238
WIND...HAIL 60MPH <.75IN
$$
TES2 follow-up statements
386
WWUS53 KLSX 302227
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT FRI JUL 30 2010
MOC019-027-051-135-151-302300-
/O.CON.KLSX.SV.W.0202.000000T0000Z-100730T2300Z/
OSAGE MO-COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
527 PM CDT FRI JUL 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...CALLAWAY...EAST CENTRAL MONITEAU...COLE AND OSAGE COUNTIES
UNTIL 600 PM CDT...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM FULTON TO NEW BLOOMFIELD TO JEFFERSON CITY...MOVING SOUTHEAST AT
40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
LINN...WARDSVILLE...TAOS...CHAMOIS...WESTPHALIA...RICH FOUNTAIN...
WAINWRIGHT...TEBBETTS...MOKANE...OSAGE CITY...OSAGE BEND...
SCHUBERT...STEEDMAN...REFORM...BONNOTS MILL...FRANKENSTEIN...LOOSE
CREEK...PORTLAND AND KOELTZTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3885 9213 3903 9197 3883 9165 3857 9165
3848 9167 3831 9204 3867 9250
TIME...MOT...LOC 2228Z 298DEG 34KT 3888 9191 3873 9200
3857 9221
WIND...HAIL 60MPH 0.75IN
$$
TES785
WWUS53 KLSX 302258
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT FRI JUL 30 2010
MOC019-027-051-135-151-302308-
/O.EXP.KLSX.SV.W.0202.000000T0000Z-100730T2300Z/
OSAGE MO-COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
558 PM CDT FRI JUL 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE...
CALLAWAY...EAST CENTRAL MONITEAU...COLE AND OSAGE COUNTIES WILL
EXPIRE AT 600 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3885 9213 3903 9197 3883 9165 3857 9165
3848 9167 3831 9204 3867 9250
TIME...MOT...LOC 2258Z 298DEG 34KT 3875 9159 3860 9168
3844 9189
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:39 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 30, 3:39 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT FRI JUL 30 2010
.DISCUSSION...
/339 PM CDT FRI JUL 30 2010/
FOCUS FOR THE SHORT TERM WILL BE PRECIP CHANCES AND POTENTIAL FLASH
FLOODING.
MDLS IN GOOD AGREEMENT WITH WRMFNT REMAINING OVER CNTL MO AREA WITH
WEAK SFC WAVE TRAVELING WHERE THE FNT IS NOW. LOW LVL MOISTURE
CONVERGENCE IS PROGD TO CONTINUE ALONG THE FNT AHEAD OF THE LOW THRU
THE NIGHT. AS DISCUSSED IN THE UPDATE AFD EARLY THIS AFTERNOON...ANY
TSRA WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING.
PRECIP SHUD BE COMING TO AN END TOMORROW AS THE SFC LOW PULLS OUT OF
THE AREA. THE REMAINDER OF THE SHORT TERM IS EXPECTED TO BE DRY.
WITH TOMORROW BEING AN EXCEPTION...HAVE TRENDED THE WARMER MOS.
CLOUD COVER AND NLY WINDS SHUD HELP KEEP TEMPS A LITTLE COOLER. FOR
SUN/MON...MOSTLY TO CLEAR SKIES SHUD ALLOW DEEP MIXING AND TEMPS
CLIMB INTO THE LOWER 90S ON SUN...AND MID 90S BY MON. FCST DEWPOINTS
MAY BE ON THE COOL SIDE...BUT IS DIFFICULT TO DETERMINE IF DRY AIR
WILL MAKE IT INTO THE CWA OR NOT. STILL...HEAT INDEX VALUES SHUD
HAVE NO PROBLEM REACHING 100 DEGREES...AND AROUND 105 FOR MUCH OF
THE AREA ON MON AND CONTINUE ON AT LEAST TUES.
FOR THE EXTD...PREV FCST APPEARS TO BE ON TRACK GIVEN UNCERTAINTY IN
MDL GUIDANCE. REGARDING CDFNT EXPECTED TO AFFECT THE CWA DURING THE
TUES TO THURS TIME...THE GFS HAS BEEN SPEEDING UP TIMING OF THIS FNT
FROM RUN TO RUN. THE ECMWF/GEM KEEPS THE RIDGE IN PLACE WITH MORE
ZONAL FLOW. THIS SOLN SEEMS PLAUSIBLE GIVEN CLIMO. HAVE THEREFORE
TRENDED THE EXTD TWD THE ECMWF SOLN...WITH THE FNT BECOMING
STATIONARY ACROSS NRN PORTIONS OF THE CWA. GIVEN THE MODERATELY
STRONG CAP MDLS HAVE IN PLACE...HAVE KEPT POPS AT SLIGHT CHANCE FOR
NOW.
FOR TEMPS...BASED ON MORE ZONAL FLOW WITH THE RIDGE IN PLACE...HAVE
RAISED TEMPS A BIT BEYOND TUES. THE REMAINDER OF THE EXTD IS
BASICALLY PERSISTENCE WITH ONLY MINOR CHANGES FROM DAY TO DAY FOR
NOW.
TILLY
&&
.AVIATION...
/101 PM CDT FRI JUL 30 2010/
SHRA/SCT TSRA WILL CONTINUE TO MOVE EWD OVER CNTRL/ERN MO WITH
ANOTHER LINE OF TSRA MOVING SEWD OVER SRN IA/NWRN MO. SHRA/TSRA
SEEMS LIKE IT WILL AFFECT ALL OF THE TAF SITES THROUGH 00Z THIS
EVENING...THOUGH TIMING AT EACH OF THE AIRPORTS IS DIFFICULT.
ADDITIONAL TSRA IS EXPECTED TO DEVELOP OVER CNTRL MO BY MID
EVENING AND MOVE NEWD ACROSS THE AREA...SO HAVE INCLUDING MVFR
CONDITIONS IN -SHRA WITH CB REMARK TO ADDRESS THE SCT TSRA IN THE
AREA. THE STRONGER TSRA CORES WILL BRING BRIEF IFR CONDITIONS WITH
VSBYS BLO 1SM IN +RA...ALONG WITH THE POTENTIAL FOR VRB WIND GUSTS
IN EXCESS OF 35KTS. DO NOT SEE A SIGNIFICANT CHANCE OF RAINFALL BY
LATE TONIGHT AND HAVE VFR CONDITIONS GOING AFT 12Z SATURDAY.
SPECIFICS FOR KSTL...HAVE MVFR SHRA WITH TEMPO TSRA GOING THROUGH
MID AFTN FOR THE AREA OF SHRA/TSRA CURRENTLY MOVING EWD OVER CNTRL
AND ERN MO. LINE OF TSRA OVER NWRN MO WILL ALSO LIKELY AFFECT AREA
SOMETIME AFT 00Z...BUT DO NOT HAVE ENOUGH CONFIDENCE ON TIMING TO
GO MORE THAN VCSH WITH A CB REMARK AT THIS TIME...BUT WILL BE
MAKING NECESSARY AMENDMENTS WHEN CONFIDENCE INCREASES. AS
MENTIONED ABOVE...ALSO BELIEVE THAT THERE WILL BE ADDITIONAL TSRA
DEVELOPMENT THAT WILL AFFECT THE AIRPORT OVERNIGHT WITH DRY AND
VFR WEATHER EXPECTED AFTER MID MORNING.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-
LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 30, 3:54 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT FRI JUL 30 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 354 PM CDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...PARTICULARLY OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLASH FLOODING OF LOW LYING AREAS. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TONIGHT FOR PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SEE THE FLASH FLOOD WATCH FOR SPECIFIC DETAILS. MODERATE RIVER FLOODING CONTINUES FOR MUCH OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA ON SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS NORTHERN PORTIONS OF THE AREA ON MONDAY NIGHT AND TUESDAY. HEAT INDEX VALUES OF 100 DEGREES AND GREATER ARE EXPECTED ACROSS PARTS OF THE REGION SATURDAY THROUGH THURSDAY. THE HOTTEST CONDITIONS ARE EXPECTED TO BE ON MONDAY AND TUESDAY WHEN HEAT INDEX VALUES RISE TO DANGEROUS LEVELS...TOPPING OUT FROM 100 TO 110 DEGREES IN THE AFTERNOON AND EARLY EVENING. MODERATE TO MAJOR RIVER FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Jul 30, 4:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HEAVY RAIN 3 SW FESTUS 38.19N 90.44W
07/30/2010 U0.00 INCH JEFFERSON MO TRAINED SPOTTER
SPOTTER REPORTS 1.5 INCHES OF STANDING WATER ON A FLAT
DRIVEWAY DUE TO HEAVY RAINFALL.
&&
KANOFSKYLocal storm report, Jul 30, 4:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN 2 NE HEMATITE 38.22N 90.45W
07/30/2010 M1.25 INCH JEFFERSON MO TRAINED SPOTTER
1.25 INCHES OF RAIN FELL IN 15 MINUTES
&&
KANOFSKYSpecial weather statement, Jul 30, 4:46 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 446 PM CDT FRI JUL 30 2010 MOZ085-302230- MADISON MO- 446 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 530 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FREDERICKTOWN...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FREDERICKTOWN... JUNCTION CITY... MARQUAND... CATHERINE PLACE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Jul 30, 4:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 454 PM CDT FRI JUL 30 2010 ILZ101-102-302245- MONROE IL-ST. CLAIR IL- 454 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR AND NORTHWESTERN MONROE COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOUNTAIN...OR 7 MILES WEST OF WATERLOO... MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WATERLOO... COLUMBIA... DUPO... MILLSTADT... CAHOKIA... SMITHTON... NEW HANDOVER... BARR... FLORAVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jul 30, 5:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HEAVY RAIN 3 SSW HARRISBURG 39.11N 92.47W
07/30/2010 M1.50 INCH BOONE MO TRAINED SPOTTER
30 TO 35 MPH WINDS AND 1.50 INCHES OF RAIN SO FAR
TODAY.
&&
KANOFSKYLocal storm report, Jul 30, 5:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG JAMESTOWN 38.77N 92.48W
07/30/2010 MONITEAU MO LAW ENFORCEMENT
TREE BLOWN DOWN ONTO HIGHWAY 179 BLOCKING ONE LANE OF
THE HIGHWAY.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:15 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more | 14 hr |
| Jul 30, 4:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 48 min |
| Jul 30, 4:28 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 6 hr |
| Jul 30, 4:37 PM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 6 hr |
| Jul 30, 4:45 PM CDT | Areal Flood Advisory | LSX | Madison, Sainte Genevieve, Saint Francois | 4 hr |
| Jul 30, 5:20 PM CDT | Flash Flood Warning | LSX | Audrain, Callaway, Gasconade, Montgomery, Osage | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.